# SDR DALA2023090607297

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 42,124 hours, 15,693 cycles
- Engine: Cfmint CFM567B263
- Engine time: 41,055 hours, 18,323 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074847
- Part serial: 5586
- Condition: Inoperative
- Location: Unknown
- Part time: 49,041 hours, 21,404 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3772 - ATB - DUE TO THE LEFT ENGINE BLEED PRESSURE IS AT ZERO. CORRECTIVE ACTION: REPLACED PRE COOLER VALVE, PRSOV AND HIGH STAGE REGULATOR.
